標題: Magnetic monopole in induced Einstein-Yang-Mills models
作者: Kao, WF
物理研究所
Institute of Physics
公開日期: 15-二月-2000
摘要: We show that a regular SO(3) non-Abelian monopole cannot exist in induced gravity models with a variety of symmetry breaking potentials. The no-hair theorem is also shown to be true in these models. We also analyze the global behavior of the gauge field in the presence of a black hole with a nonvanishing cosmological constant. It is shown that the nontrivial non-Abelian monopole solution exists only if the radius of the event horizon is smaller than the characteristic radius of the classical monopole.
URI: http://hdl.handle.net/11536/30727
ISSN: 0556-2821
期刊: PHYSICAL REVIEW D
Volume: 61
Issue: 4
結束頁: 
顯示於類別:期刊論文